# SDR HEEA967276

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Tranmission
- Part number: 214040002119S
- Condition: Making Metal
- Location: M/R
- Part time: 835 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION HAS METAL IN OIL.
